Skew CR-warped products of Kaehler manifoldsReport as inadecuate

Skew CR-warped products of Kaehler manifolds - Download this document for free, or read online. Document in PDF available to download.

Mathematical Communications, Vol.15 No.1 June 2010. -

Warped product CR-submanifolds of Kaehler manifolds were

introduced by Chen in 9. In this paper, we introduce a

warped product skew-CR-submanifold, which is a generalization of

warped product CR-submanifolds. We give a characterization

supported by an example and obtain an inequality in terms of the

length of the second fundamental form of such submanifolds. The

equality case is also investigated.

warped product manifold; CR-submanifold; slant submanifold; skew CR-submanifold

Author: Bayram Sahin - ; Department of Mathematics, Inonu University, Malatya, Turkey



Related documents